TITLE

Fractal Dimensions for Repellers of Maps with Holes

AUTHOR(S)
Dysman, Michelle
PUB. DATE
August 2005
SOURCE
Journal of Statistical Physics;Aug2005, Vol. 120 Issue 3/4, p479
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this work we study the Hausdorff dimension and limit capacity for repellers of certain non-uniformly expanding maps f defined on a subset of a manifold. This subset is covered by a finite number of compact domains with pairwise disjoint interiors (the complement of the union of these domains is called hole) each of which is mapped smoothly to the union of some of the domains with a subset of the hole. The maps are not assumed to be hyperbolic nor conformal. We provide conditions to ensure that the limit capacity of the repeller is less than the dimension of the ambient manifold. We also prove continuity of these fractal invariants when the volume of the hole tends to zero.
ACCESSION #
18438766

 

Related Articles

  • "Pathological" Cantor manifolds. Todorov, Vladimir // AIP Conference Proceedings;Nov2012, Vol. 1497 Issue 1, p312 

    The n-dimensional compact topological space is called to be a Cantor Manifold (CM), if it is not a sum of two proper closed subsets with (n-2)-dimensional intersection. It is by definition a Strongly Cantor Manifold (SCM), if it is not a countable sum of proper closed subsets with no more than...

  • A Note on Topological Properties of Non-Hausdorff Manifolds. Kent, Steven L.; Mimna, Roy A.; Tartir, Jamal K. // International Journal of Mathematics & Mathematical Sciences;2009, p1 

    The notion of compatible apparition points is introduced for non-Hausdorff manifolds, and properties of these points are studied. It is well known that the Hausdorff property is independent of the other conditions given in the standard definition of a topological manifold. In much of literature,...

  • Compact Embeddings for Spaces of Forward Rate Curves. Tappe, Stefan // Abstract & Applied Analysis;2013, p1 

    The goal of this paper is to prove a compact embedding result for spaces of forward rate curves. As a consequence of this result, we show that any forward rate evolution can be approximated by a sequence of finite dimensional processes in the larger state space.

  • Stationary Kirchhoff systems in closed $$3$$ -dimensional manifolds. Hebey, Emmanuel; Thizy, Pierre-Damien // Calculus of Variations & Partial Differential Equations;Oct2015, Vol. 54 Issue 2, p2085 

    We discuss existence of solutions, compactness and uniqueness properties for Kirchhoff type systems in closed $$3$$ -manifolds.

  • Maps to spaces of compacta determined by limit sets. Devyatkov, A. // Mathematical Notes;Mar2013, Vol. 93 Issue 3/4, p392 

    For a sequence of functions on the unit disk D ⊂ ℂ, the map of the boundary circle to a space of compact sets with Hausdorff metric which takes each point e ∈ ∂ D to the limit set of the sequence of functions at this point is considered. It is shown that such a map is of...

  • Dimension of the Gibbs function topological manifold: 2. Thermodynamically stable binary quasicrystals: Reality or artefact? Turulski, Jan // Journal of Mathematical Chemistry;Feb2015, Vol. 53 Issue 2, p517 

    In complex systems with at least three independent components, one-phase normal states may transform into exotic states. The former are represented by a non-branching tree, while the latter are represented by a branching tree. The transformation takes place through a non-congruent two-phase...

  • Special theory of relativity in a three-dimensional Euclidean space. Sorli, Amrit; Fiscaletti, Davide // Physics Essays;Mar2012, Vol. 25 Issue 1, p141 

    In the 20th century, physicists have understood space and time as being coupled into a space-time manifold, a fundamental arena in which everything takes place. Space-time was considered to have three spatial dimensions and one temporal dimension. Out of the experimental facts, one can conclude...

  • EXISTENCE OF EQUILIBRIUM ON A MANIFOLD. Schofield, Norman // Mathematics of Operations Research;Nov84, Vol. 9 Issue 4, p545 

    Existence of equilibrium of a continuous preference relation p or correspondence P on a compact topological space W can be proved either by assuming acyclicity or convexity (no point belongs to the convex hull of its preferred set). Since both properties may well be violated in both political...

  • THE BAIRE CATEGORY PROPERTY AND SOME NOTIONS OF COMPACTNESS. FOSSY, JULES; MORILLON, MARIANNE // Journal of the London Mathematical Society;02/01/1998, Vol. 57 Issue 1, p1 

    We work in set theory without the axiom of choice: ZF. We show that the axiom BC: Compact Hausdorff spaces are Baire, is equivalent to the following axiom: Every tree has a subtree whose levels are finite, which was introduced by Blass (cf. [4]). This settles a question raised by Brunner (cf....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics